# SDR SWAA2021011140477

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221FF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.   FWD FLOOR PANEL 221FF WITH UPPER SKIN HAVING MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.(1).
